| Model Number |
23375 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported via medwatch mw5178958 that balloon detachment occurred.An 18-4/5.8/75 xxl esophageal balloon catheter was advanced for dilatation.During the procedure, the balloon catheter detached from the catheter shaft during removal from the patient.No further information was available.